# SDR SWAA980719

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 23331
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CORRODED AT BS 663, RBL 47, WL 197 ON WHEEL WELL BULKHEAD.  REMOVED AND REPLACED PER BOEING SRM.
